Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Bleeding for one day after taking contraceptive pill. Am i pregnant?

I had sex with my husband on the 5th and 9th day After my periods i took conceptive table on the 9 th day and suddenly i again had bleeding on the 12 th day but just for 1 day.We had sex again after 5 days of my priods on every alternate day for a week. In this 1 week i took tablet twice. So is it safe or i.may b pregnant
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
If you have taken the emergency pill within the stipulated time after the unprotected intercourse, you are very safe. As the pill contains excess of hormone, it leads to disturbance of the normal hormonal milieu and this can cause abnormal bleeding and cycle disturbances. Please remember, this sort of too much use of the pill can ultimately lead to hormonal disturbances and difficulties in conception in the future. Restrict the use of the pill for only a couple of instances in a year when there is a real emergency. Instead, follow a regular method of contraception that suits you. If you do not get a period within 10-14 days after your expected date, see a gynecologist for further support. Good luck.
Answered: Fri, 17 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor